# SDR SWAA2022012783596

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORPANEL INSERTS 221BF / DAMAGE FOUND ON UPPER AND LOWER SKINS OF FLOOR PANEL 221BF AT INSERT LOCATION P45; AND ALL CORRODED INSERTS; WERE REPLACED IAW SRM 53-00-50-2R-1; SRM 53-00-50-2R-2; AND DWG 141A5810-56 56563U 26JUN17
